FEOLA, ROBERTO

FEOLA, ROBERTO  

Dipartimento di Matematica e Fisica  

Mostra records
Risultati 1 - 20 di 21 (tempo di esecuzione: 0.028 secondi).
Titolo Data di pubblicazione Autore(i) File
Birkhoff Normal form for Gravity Water Waves 1-gen-2021 Berti, M.; Feola, R.; Pusateri, F.
Convergent series for quasi-periodically forced strongly dissipative systems 1-gen-2014 Corsi, L; Feola, R; Gentile, Guido
Corrigendum to ‘Reducibility of first order linear operators on tori via Moser's theorem’ [Journal of Functional Analysis 276 (3) (2019) 932–970] (Journal of Functional Analysis (2019) 276(3) (932–970), (S0022123618303793), (10.1016/j.jfa.2018.10.009)) 1-gen-2020 Feola, R.; Giuliani, F.; Montalto, R.; Procesi, M.
Domains of analyticity for response solutions in strongly dissipative forced systems 1-gen-2013 Corsi, L; Feola, R; Gentile, Guido
Finite dimensional invariant KAM tori for tame vector fields 1-gen-2019 Corsi, Livia; Feola, Roberto; Procesi, Michela
Local well-posedness for quasi-linear NLS with large Cauchy data on the circle 1-gen-2019 Feola, R.; Iandoli, F.
Local well-posedness for the quasi-linear Hamiltonian Schrödinger equation on tori 1-gen-2022 Feola, R.; Iandoli, F.
Long time existence for fully nonlinear NLS with small Cauchy data on the circle 1-gen-2021 Feola, R.; Iandoli, F.
Long-Time Existence for Semi-linear Beam Equations on Irrational Tori 1-gen-2021 Bernier, J.; Feola, R.; Grebert, B.; Iandoli, F.
Long-time stability of the quantum hydrodynamic system on irrational tori† 1-gen-2022 Feola, R.; Iandoli, F.; Murgante, F.
Lower-dimensional invariant tori for perturbations of a class of non-convex Hamiltonian functions 1-gen-2013 Corsi, L; Feola, R; Gentile, Guido
On the integrability of Degasperis–Procesi equation: Control of the Sobolev norms and Birkhoff resonances 1-gen-2019 Feola, R.; Giuliani, F.; Pasquali, S.
Quadratic Life Span of Periodic Gravity-capillary Water Waves 1-gen-2021 Berti, M.; Feola, R.; Franzoi, L.
Quadratic lifespan and growth of Sobolev norms for derivative Schrödinger equations on generic tori 1-gen-2022 Feola, R.; Montalto, R.
Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations 1-gen-2015 Feola, Roberto; Procesi, Michela
Reducibility for a class of weakly dispersive linear operators arising from the Degasperis–Procesi equation 1-gen-2019 Feola, Roberto; Giuliani, Filippo; Procesi, M.
Reducibility of first order linear operators on tori via Moser's theorem 1-gen-2019 Feola, R.; Giuliani, F.; Montalto, R.; Procesi, M.
Reducibility of Schrödinger equation on a Zoll manifold with unbounded potential 1-gen-2020 Feola, R.; Grebert, B.; Nguyen, T.
Reducibility of Schrödinger Equation on the Sphere 1-gen-2021 Feola, R.; Grebert, B.
Reducible KAM Tori for the Degasperis–Procesi Equation 1-gen-2020 Feola, Roberto; Giuliani, Filippo; Procesi, Michela